# SDR 2008UALA03557

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 660 STR 24 - 25R FRAME DENTED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-07.  THIS IS A CAT B REPAIR IN ZONE 2 AND REQUIRES SUPPLEMENTAL INSPECTIONS STARTING IN 25000FC AND 11000FC THEREAFTER. THIS  
INSP CONSISTS OF BOTH DETAIL VISUAL AND NDT PER SRM 53-00-07.
